Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 41, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Oct 8, 2019, 9:47 AM EDT for Broward County, Palm Beach County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2019, 9:47 AM EDT (13:47 UTC)
- Expired
- Oct 8, 2019, 10:30 AM EDT
- In force
- 43 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 1.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
445
WUUS52 KMFL 081347
SVRMFL
FLC011-099-081430-
/O.NEW.KMFL.SV.W.0041.191008T1347Z-191008T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
947 AM EDT Tue Oct 8 2019
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Broward County in southeastern Florida...
Southeastern Palm Beach County in southeastern Florida...
* Until 1030 AM EDT.
* At 947 AM EDT, a severe thunderstorm was located over Downtown Fort
Lauderdale, or over Fort Lauderdale, moving northeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fort Lauderdale, Hollywood, Pompano Beach, Davie and Boca Raton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 2605 8017 2608 8020 2617 8019 2635 8018
2639 8006 2617 7992
TIME...MOT...LOC 1347Z 218DEG 18KT 2612 8013
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
FELL1 follow-up statement
453 WWUS52 KMFL 081418 SVSMFL Severe Weather Statement National Weather Service Miami FL 1018 AM EDT Tue Oct 8 2019 FLC011-099-081430- /O.CON.KMFL.SV.W.0041.000000T0000Z-191008T1430Z/ Broward FL-Palm Beach FL- 1018 AM EDT Tue Oct 8 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES... At 1018 AM EDT, a severe thunderstorm was located near Pompano Beach, moving northeast at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fort Lauderdale, Hollywood, Pompano Beach, Boca Raton and Deerfield Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Miami. You can also share your report with NWS Miami on Facebook and Twitter. Intense thunderstorm lines can produce brief tornadoes and widespread significant wind damage. Although a tornado is not immediately likely, it is best to move to an interior room on the lowest floor of a building. This storm may cause serious injury and significant property damage. && LAT...LON 2609 8008 2607 8013 2635 8018 2638 8005 TIME...MOT...LOC 1418Z 218DEG 18KT 2624 8002 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ FELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 7:34 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Oct 8, 7:34 AM EDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Miami FL 734 AM EDT Tue Oct 8 2019 .AVIATION... Scattered to numerous showers and a few thunderstorms across South Florida with a wet pattern throughout the period. Convection will lead to periods of MVFR/IFR conditions possible at the terminals. Winds will be light early this morning,increasing out of the S/SW later today. Light winds will return overnight with showers still across the area. && .PREV DISCUSSION... /issued 406 AM EDT Tue Oct 8 2019/ DISCUSSION... SHORT TERM... Today through Wednesday... A low-level trough axis remains draped across Central Florida on the 06Z Weather Prediction Center (WPC) surface analysis, with it's axis oriented NE over the western Atlantic and extending SW into the Yucatan Peninsula. This surface feature will attempt to work in concert with an approaching frontal boundary today to keep South Florida under a wet and unsettled pattern. Through the day, the frontal boundary is forecast to push south, while the trough axis continues to lift further north and east into the western Atlantic. This setup will keep winds southwesterly to southerly, allowing for deep tropical moisture to continue infiltrating through the atmospheric column. This additional moisture is characterized by model PWATs with values between 2.30 to 2.40 inches, which are above the 95th percentile in sounding climatology. This should translate into scattered to numerous showers with a slight chance of thunderstorms across the region. Once again, this activity is expected to be slow propagating and back build over area that are already well saturated from yesterday's rainfall. Thus, the WPC has kept portions of South Florida under a Marginal Risk for Excessive Rainfall for today. Despite flooding being the main concern, there is the potential for stronger convection to produce brief, gusty winds as water loading combines with 25 to 30 knot winds above the surface. The aforementioned frontal boundary is forecast to continue sliding southward on Wednesday, keeping southerly flow and deep tropical moisture in place. Therefore, scattered to numerous showers remain in the forecast for all of South Florida, along with the potential for another round of heavy rainfall. LONG TERM... Thursday through Monday... As the trough axis continues to trek northeastward and further away from the area on Thursday, global models depict an area of low pressure developing off of the Mid Atlantic coast associated with this feature. An increased chance of showers and thunderstorms will continue on Thursday as a backdoor cold front approaches the area behind the exiting low. Thereafter, winds look to veer out of north to northeast behind the frontal boundary, allowing for drier to air to usher in as the deep tropical moisture gets shunted to our South on Friday. This drier trend looks to continue through the weekend and into early next week as high pressure builds across the region, with only the chance for an isolated shower possible, mainly over the Atlantic waters and southern portions of our area. MARINE... Breezy south to southwesterly flow across the Atlantic waters will continue to gradually diminish through the day, along with the decrease in northeasterly swell east of Palm Beach County. The chance of showers and thunderstorms will continue through late week across all local waters, with locally higher winds and seas possible in and around any showers and storms. Therefore, small craft should still exercise caution. BEACH FORECAST... A high risk of rip currents continues for all of the Atlantic beaches. HYDROLOGY... PWAT values around 2.30 to 2.40 inches are forecast to remain over South Florida today, which are near the 95th percentile range for this time of year. With a lingering trough axis nearby, this could result in another round of heavy rainfall and localized flooding for areas that are already saturated from yesterday's rainfall. Total rainfall amounts through Wednesday look to be 1 to 2 inches over most of the area, with locally higher amounts of 2 to 3 inches possible, especially in areas where showers and thunderstorms try to back build. The WPC has kept portions of South Florida in a Marginal Risk for Excessive Rainfall today. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 85 75 86 75 / 80 60 80 40 Fort Lauderdale 85 77 86 77 / 70 60 80 30 Miami 85 75 86 75 / 70 60 80 30 Naples 86 75 86 73 / 70 50 60 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through this evening for FLZ168-172-173. AM...None. GM...None. && AVIATION...33/Kelly
Hazardous weather outlook, Oct 8, 8:50 AM EDT, 57 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 850 AM EDT Tue Oct 8 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 090100- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 850 AM EDT Tue Oct 8 2019 ...Thunderstorms Expected Across South Florida Today... ...High Risk of Rip Currents for Atlantic Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a high risk of rip currents along the Atlantic beaches. Thunderstorms: A few thunderstorms will be possible today along with pockets of heavy rainfall. Gusty winds and a few brief tornadoes cannot be ruled out along the East Coast. Flooding: Another round of showers and storms with high rainfall rates may lead to localized flooding over isolated areas east coast metro areas. Waterspouts: A few waterspouts possible over all South Florida waters. Waves: Seas of 6 to 7 feet are possible over the Gulf Stream waters in the Atlantic. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY The elevated rip current risk will continue this week due to northeast swells/seas building in the Atlantic waters and increasing onshore flow. Increased chance for thunderstorms with heavy rainfall leading to localized flooding potential on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however spotters are encouraged to contact NWS Miami with any reports of thunderstorm damage or flooding. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Oct 8, 5:58 AM EDT, 3 hours 49 minutes before
Special Weather Statement National Weather Service Miami FL 558 AM EDT Tue Oct 8 2019 FLZ070-071-073-075-081045- Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL- Inland Miami-Dade County FL- 558 AM EDT Tue Oct 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN MAINLAND MONROE AND NORTHERN MIAMI-DADE COUNTIES UNTIL 645 AM EDT... * At 557 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Fortymile Bend, or 25 miles northwest of Homestead General Airport, moving northeast at 15 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Loop Road Ee Center, Dade-Collier Training Airport and Fortymile Bend. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2564 8086 2570 8102 2598 8086 2585 8059 TIME...MOT...LOC 0957Z 215DEG 11KT 2571 8089 KELLY
Special weather statement, Oct 8, 8:41 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
841 AM EDT Tue Oct 8 2019
FLZ073-074-173-174-081345-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
841 AM EDT Tue Oct 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
945 AM EDT...
* At 841 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Miccosukee Resort to near The Redland to 7 miles east of Mahogany
Hammock. Movement was northeast at 20 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Homestead, Coral Gables, South Miami, Homestead
Miami Speedway, Homestead General Airport, The Redland, Kendall,
Doral, Hialeah Gardens, Pinecrest, Miami Springs, Sweetwater,
Florida City, Miami Shores, West Miami, Medley, Westchester and
Gladeview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2522 8081 2551 8065 2582 8061 2588 8020
2533 8046 2523 8077 2522 8078 2521 8080
TIME...MOT...LOC 1241Z 227DEG 17KT 2581 8055 2556 8053 2531 8072
FELLSpecial weather statement, Oct 8, 8:42 AM EDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service Miami FL 842 AM EDT Tue Oct 8 2019 FLZ067-071-081330- Inland Broward County FL-Inland Palm Beach County FL- 842 AM EDT Tue Oct 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 930 AM EDT... * At 842 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 7 miles northwest of Intersection Alligator Alley And Miami Canal, or 26 miles west of Davie, moving northeast at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * This storm will remain over mainly rural areas of northern Broward and south central Palm Beach Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2615 8070 2623 8082 2645 8066 2630 8043 TIME...MOT...LOC 1242Z 221DEG 18KT 2622 8071 Cohen
Special weather statement, Oct 8, 8:45 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Miami FL
845 AM EDT Tue Oct 8 2019
FLZ067-068-071>074-172-173-081345-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-Coastal Miami Dade County FL-
845 AM EDT Tue Oct 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 945 AM EDT...
* At 844 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Miramar
to near Intersection Krome And U.S. 27 to Tamiami. Movement was
northeast at 20 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate,
Miami Gardens, Hallandale, Lauderhill and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2585 8014 2579 8046 2592 8049 2623 8061
2645 8013
TIME...MOT...LOC 1244Z 228DEG 7KT 2598 8036 2591 8046 2577 8041
FELLSpecial weather statement, Oct 8, 9:40 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Miami FL
940 AM EDT Tue Oct 8 2019
FLZ067-068-072-074-168-172-173-081430-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
940 AM EDT Tue Oct 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 1030 AM EDT...
* At 940 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Mission Bay to near Palm Aire to near Hard Rock Stadium. Movement
was northeast at 10 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, Pompano Beach, Davie, Miami Beach, Plantation, Sunrise,
Boca Raton, Deerfield Beach, Delray Beach, Tamarac, Margate,
Lighthouse Point, Lauderdale-By-The-Sea, Surfside and Highland
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2644 8003 2628 8003 2587 8009 2587 8029
2599 8033 2614 8029 2643 8027
TIME...MOT...LOC 1340Z 211DEG 9KT 2640 8025 2623 8016 2598 8021
CohenThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:19 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Oct 7, 8:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Oct 7, 9:35 PM EDT | Special Marine Warning | MFL | 40 min | |
| Oct 7, 10:06 PM EDT | Special Marine Warning | MFL | 24 min | |
| Oct 7, 10:28 PM EDT | Special Marine Warning | MFL | 32 min | |
| Oct 8, 12:17 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Oct 8, 5:54 AM EDT | Rip Current Statement | MFL | Broward, Miami-Dade | 14 hr |
| Oct 8, 5:58 AM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Oct 8, 6:07 AM EDT | Tornado Warning | MFL | Collier, Miami-Dade, Monroe | 23 min |
| Oct 8, 8:41 AM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| Oct 8, 8:42 AM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Oct 8, 8:45 AM EDT | Special Weather Statement | MFL | Broward | 60 min |
| Oct 8, 9:19 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 56 min |
| Oct 8, 9:33 AM EDT | Special Marine Warning | MFL | 117 min | |
| Oct 8, 9:40 AM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Oct 8, 10:20 AM EDT | Special Weather Statement | MFL | Miami-Dade | 55 min |
| Oct 8, 10:25 AM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Oct 8, 11:14 AM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Oct 8, 11:18 AM EDT | Special Marine Warning | MFL | 87 min | |
| Oct 8, 11:22 AM EDT | Special Marine Warning | MFL | 83 min | |
| Oct 8, 12:28 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Oct 8, 1:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Oct 8, 1:58 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Oct 8, 1:59 PM EDT | Special Marine Warning | MFL | 46 min | |
| Oct 8, 2:37 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Oct 8, 2:49 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Oct 8, 3:24 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| Oct 8, 3:34 PM EDT | Special Weather Statement | MFL | Broward | 56 min |
| Oct 8, 3:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Oct 8, 3:51 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Oct 8, 4:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 61 min |
| Oct 8, 4:21 PM EDT | Special Marine Warning | MFL | 39 min | |
| Oct 8, 6:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Oct 8, 6:31 PM EDT | Special Marine Warning | MFL | 59 min | |
| Oct 8, 6:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.